The multiplicative behavior of H.
Semigroup forum, Tome 8 (1974), pp. 74-81
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1974__8_134027,
author = {Pierre Antoine Grillet},
title = {The multiplicative behavior of {H.}},
journal = {Semigroup forum},
pages = {74--81},
year = {1974},
volume = {8},
zbl = {0296.20030},
url = {http://geodesic.mathdoc.fr/item/SF_1974__8_134027/}
}
Pierre Antoine Grillet. The multiplicative behavior of H.. Semigroup forum, Tome 8 (1974), pp. 74-81. http://geodesic.mathdoc.fr/item/SF_1974__8_134027/